# SDR SWAA2024050871624

- Difficulty date: April 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663 Lbl 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT HORIZONTAL PRESSURE DECK WEB STA 663 LBL 30. CRACK LENGTH : 0.406'<[01] ACCOMPLISHED BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675 LBL30 REF SRM 53-40-51-2R-2 REPAIR 2.;[02] VERIFIED SUMMARY STATEMENT SEE WORK STEPS BELOW.
